# SDR SWAA032559

- Difficulty date: November 20, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 58,333 hours, 62,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FRAME CRACKED AT FWD LOWER END.  REMOVED AND REPLACED L2 DOOR PER MM.
